MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED NT821731C, EDS 3, GEN LL, NO CATHETER

NATUS MEDICAL INCORPORATED NT821731C, EDS 3, GEN LL, NO CATHETER
Model Number NT821731C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint# (b)(4).(b)(4) rev 13 risk analysis spreadsheet - eds 3 external drainage system hazard 5.12 - stopcocks: broken, cracked, or fractured luer fitting and/or hub effect (harm): delay in patient treatment, csf leakage and over drainage of csf residual risk: medium.Stopcock breakage may result in fluid leakage and require device replacement.Implemented risk controls mitigate potential harm, and the clinical benefits of eds 3 in safe and accurate csf drainage continue to outweigh the residual risk.Related to capa005781.Further investigation to be carried out.
 
Event or Problem Description
Nt821731c - peg of cap snapped off within stopcock.No injuries.
 
Event or Problem Description
Nt821731c - peg of cap snapped off within stopcock.No injuries.
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint# (b)(4).The customer did not provide the lot number of the affected part.Risk management review: a review of (b)(4) medical device hazard analysis (rev 14), identifies the hazard situation as "5.12 - stopcocks: broken, cracked, or fractured luer fitting and/or hub." the risk level is considered moderate.Based on complaint of "peg of cap snapped off within stopcock." this determination is based on the information received from the customer.No related capas.Root cause/failure investigation: the customer did not return the device for evaluation or provide additional information regarding the alleged failure.Additional testing and evaluation could not be performed as the product was not returned.Devices are fully tested prior to release of product.No further action is required; complaints will be tracked and trended for recurring issues.Failure mode: unable to confirm - no part returned.

Brand Name
NT821731C, EDS 3, GEN LL, NO CATHETER
Common Device Name
NT821731C, EDS 3, GEN LL, NO CATHETER
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego CA 92121
Manufacturer (Section G)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego 92121
Manufacturer Contact
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key24813550
Report Number2023988-2026-00050
Device Sequence Number13150546
Product Code JXG
UDI-Device Identifier00382830050555
UDI-Public00382830050555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT821731C
Device Catalogue NumberNT821731C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale